MAUDE Adverse Event Report: ARTHREX, INC. 2.4 X 18MM VAL SCREW, TI; PLATE, FIXATION, BONE

ARTHREX, INC. 2.4 X 18MM VAL SCREW, TI; PLATE, FIXATION, BONE
Model Number 2.4 X 18MM VAL SCREW, TI
Health Effect - Clinical Codes Rash (2033); Impaired Healing (2378); Reaction (2414); No Code Available (3191)
Date of Event 03/13/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported through the product team that a sales rep has reported a possible patient reaction incident involving an arthrex volar plate.The material composition information was provided to the sales rep, for the surgeon, by the product team.Additional information provided 6/1/2020: the patient had undergone a distal radius fracture orif procedure on (b)(6) 2020.The patient had the initial post op visit on (b)(6) 2020 at which time the patient was taken to the or for and irrigation and debridement for a presumed infection.Cultures has all been negative: negative aerobic, anaerobic, fungal and afb.Symptoms of drainage, blistering, rashes and wound healing issues have all been assessed by the surgeon, infectious disease and dermatology.Patient has been treated to date with steroids and antibiotics (topical and oral).It is unknown if patient has been tested for specific known allergies however it has been reported that patient has developed allergic reaction to almost everything (adhesive, suture, prep, multiple antibiotics).The patient has an allergist visit scheduled for (b)(6) 2020.The following are the arthrex devices that were implanted during the (b)(6) 2020 procedure: ar-8916vnr-03, volar drp nrw rt 3 hole, lot 10299223.Ar-8935-16, lo-pro screw, 3.5x16mm, lot 10412931.Ar-8935-14, lo-pro screw, 3.5x14mm, lot 10229247.Ar-8935-14, lo-pro screw, 3.5x14mm, lot 10294237.Ar-8916cx24-22, low profile screw, 2.4mm x 22mm cortex, lot 171745.Ar-8724v-16, 2.4 x 16mm val screw, ti, lot w6677819 (qty 4).Ar-8724v-18, 2.4 x 18mm val screw, ti, lot w698661 (qty 2).Ar-8935l-14, locking screw, titanium 3.5mm x 14mm, lot 10251644.Ar-8935l-16, locking screw, titanium 3.5mm x 16mm, lot 10395918.

Brand Name
2.4 X 18MM VAL SCREW, TI
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key10184188
Report Number1220246-2020-01910
Device Sequence Number2729599
Product Code HRS
UDI-Device Identifier00888867045613
UDI-Public00888867045613
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K131474
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number2.4 X 18MM VAL SCREW, TI
Device Catalogue NumberAR-8724V-18
Device Lot NumberW698661
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/01/2020
Initial Report FDA Received Date06/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;